Per citar aquest document: http://ddd.uab.cat/record/145334
Scopus: 1 cites, Web of Science: 2 cites,
Stability of singular limit cycles for Abel equations
Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiquess)

Data: 2015
Resum: We obtain a criterion for determining the stability of singular limit cycles of Abel equations x = A(t)x3 + B(t)x2 . This stability controls the possible saddle-node bifurcations of limit cycles. Therefore, studying the Hopf-like bifurcations at x = 0, together with the bifurcations at infinity of a suitable compactification of the equations, we obtain upper bounds of their number of limit cycles. As an illustration of this approach, we prove that the family x = at(t−tA )x3 +b(t−tB )x2 , with a, b > 0, has at most two positive limit cycles for any tB , tA .
Nota: Número d'acord de subvenció MCYT/MTM 2011-22751
Nota: Número d'acord de subvenció MCYT/MTM 2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Agraïments: FEDER-Junta Extremadura grant number GR10060
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Abel equation ; Closed solution ; Limit cycles ; Periodic solutions
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 5 (2015) , p. 1873-1890, ISSN 1553-5231

DOI: 10.3934/dcds.2015.35.1873


Preprint
20 p, 413.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-21



   Favorit i Compartir